Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Eye pain caused due to use of computers - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi
User :   Gud Evening
Doctor :   hi how can i help you?
User :   i am s/w engineer
Doctor :   ok..
User :   daily for 9 hours i will be infornt of the system
User :   i am getting the eye pain
User :   i am not even able to see the system
Doctor :   how old are you?
User :   25
User :   like seriosuly i am getting the pain
User :   for 4 hrs it will be ok
User :   for the remaining hrs
User :   it is like serious
Doctor :   do you have any eye problems before/ or wear specs
User :   no
User :   but from 6 months i am getting this pain
User :   i can not see the screen
User :   i want to close my eyes
Doctor :   ok
Doctor :   it is acoomon eye strain that occurs
Doctor :   when you sit for long hours in front o f a computer
User :   means?
User :   ya
User :   i want to close my eyes and i want to scrub my eyes
User :   bcoz of this i am not able to do my work also
Doctor :   what you need to do
User :   tell me
Doctor :   is tak regular breaks
Doctor :   every 45 minutes to relax your eyes
Doctor :   and
Doctor :   that will relieve your eye pains
Doctor :   if it persisits then you need to get an eye test done to check your power
Doctor :   Is there anything else I can help you with?
User :   can u give me 5 min
Doctor :   sure
User :   tx
User :   recently i went to an eye doctor they have given for the left eye
User :   i have small problem
Doctor :   can you describe the problem?
User :   means i have a small sight in the left eye
Doctor :   do you mean weak sight
User :   yes
User :   some -0.5
Doctor :   have they adviced any specs?
User :   i dont remenber exactly
User :   yes
User :   it is better to use they said
Doctor :   then you should start using- because you will be straining your eyes if you dont
User :   ok
User :   but i dontr have much site
User :   when i am using comp can i use?
User :   not at all times
Doctor :   yes
Doctor :   you should use when u r in front of the comp
User :   ok so i can use when i am using comp
User :   but is there any other solution
User :   bcoz if i use i am get the marks
Doctor :   try to use the specs
Doctor :   as it will give you relief from
Doctor :   the eye pain
Doctor :   use a light frame
User :   ok
User :   thanks for giving the solution
User :   nothing else
User :   Thanks
Doctor :   welcome
Doctor :   bye
User :   Hi
User :   I have a problem of hair
User :   can i ask u?
User :   Hi
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor